Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have loose bowels, tiredness and weird feeling in head. Eating lot of canned tuna. Keriorrhea?

I think I might have keriorrhea. I ve been eating a lot of canned tuna fish because it is an easy meal that is low in carbs. I m trying to loose weight. For the last 4 days, I ve been having a rectal discharge , not really diarrhea , just kind of loose bowels. I also have a weird feeling in my head, hard to describe as well as general tiredness. For the last week, I ve had bowel discomfort. Will this go away by itself? Do you think it is keriorrhea?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Yes this could be keriorrhea.The type of food your taking that is canned tuna fish, which contains only protein can produce keriorrhea. Your diet doesn't contain any fiber content and carbohydrates which very important for binding the stool. Feeling of tiredness could be due to lack of carbohydrate in diet as carbohydrates are the main source of energy. Include small amount carbohydrate and plenty of fiber in your diet in the form of fresh green leafy vegetable and fresh fruits which will besides binding the stool ,will also provide energy to your brain, as brain cannot use anything other than carbohydrates for energy.
Hope this answers your question
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor